Asymptotology of Chemical Reaction Networks - Archive ouverte HAL Access content directly
Journal Articles Chemical Engineering Science Year : 2010

Asymptotology of Chemical Reaction Networks

(1) , (2) , (3)
1
2
3

Abstract

The concept of the limiting step is extended to the asymptotology of multiscale reaction networks. Complete theory for linear networks with well separated reaction rate constants is developed. We present algorithms for explicit approximations of eigenvalues and eigenvectors of kinetic matrix. Accuracy of estimates is proven. Performance of the algorithms is demonstrated on simple examples. Application of algorithms to nonlinear systems is discussed

Dates and versions

inria-00431225 , version 1 (11-11-2009)

Identifiers

Cite

Alexander N. Gorban, Ovidiu Radulescu, Andrei Zinovyev. Asymptotology of Chemical Reaction Networks. Chemical Engineering Science, 2010, 65 (7), pp.2310-2324. ⟨10.1016/j.ces.2009.09.005⟩. ⟨inria-00431225⟩
104 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More